Lybrate.com has a nexus of the most experienced Ayurvedas in India. You will find Ayurvedas with more than 28 years of experience on Lybrate.com. Find the best Ayurvedas online in Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment Of Erectile Dysfunction
Treatment Of Male Sexual Problems
Skin Care Treatment
Treatment of Migraine Treatment
Treatment Of Female Sexual Problems
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Chronic Skin Allergy Treatment
Treatment Of Pregnancy Problems
Submit a review for Dr. H.O. TiwariYour feedback matters!
My wife (33 yrs) is suffering from body pain including back since from 2 weeks. Completed blood tests for viral fevers and c. P. K done. Its negative. Since 10 days cal360 and rivotril tablets are taken but no improvement.
My nipples have started leaking a fluid semi transparent fluid from last 6 days. Is it normal? Neither am I pregnant nor have I ever been.
I am feeling lot of pain in left side of my upper back and shoulder extending up to neck portion. Because of this I am feeling headache also. What can be the possible cause and remedy.
I am a engineering student. I gain weight too fast. For that I even hav started skipping meals but still I am unable to control my bulk. Even exercising to my full capacity.
I have had 2 miscarriages in 2009 n 2011 in the past before that I had a daughter who is 11 now. Both the miscarriagestook placebetween thhe 13-17 weeks n the foetus had no heart best. What is the reason for this ? Should I try to conceive again ?
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.